Alert archive / Wyoming / Red Flag Warnings in 2007
Red Flag Warning 9, NWS Riverton, WY
NWS Riverton, WY issued this red flag warning at Aug 25, 2007, 2:44 PM MDT for 9 counties in Wyoming. It took effect at Aug 26, 2007, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 25, 2007, 2:44 PM MDT (20:44 UTC)
- In effect from
- Aug 26, 2007, 12:00 PM MDT
- Expired
- Aug 26, 2007, 7:03 PM MDT
- In force
- 7 hr
- Issued by
- NWS Riverton, WY
Counties Fremont County, WY, Hot Springs County, WY, Johnson County, WY, Lincoln County, WY, Natrona County, WY, Sublette County, WY, Sweetwater County, WY, Uinta County, WY, Washakie County, WY
The radar
The Riverton/Lander radar (KRIW), 29 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 8.7 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1285 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KRIW 252044 RFWRIW RED FLAG WARNING NATIONAL WEATHER SERVICE RIVERTON WY 244 PM MDT SAT AUG 25 2007 ...HOT AND DRY WINDY WEATHER IN STORE FOR MUCH OF WESTERN AND CENTRAL WYOMING SUNDAY AFTERNOON... .SOUTHWEST WINDS WILL INCREASE OUT AHEAD OF AN UPPER LEVEL DISTURBANCE ACROSS MUCH OF WESTERN AND CENTRAL WYOMING SUNDAY. THESE SOUTHWEST WINDS WILL DRAW IN AN UNSEASONABLY HOT AND DRY AIR ACROSS THE AREA. THESE CONDITIONS COUPLED WITH AN UNSTABLE AIRMASS AND CRITICAL FUELS WILL MAKE FOR A DANGEROUS FIRE WEATHER SITUATION. WYZ277>281-283-285-289-260445- /O.UPG.KRIW.FW.A.0004.070826T1800Z-070827T0000Z/ /O.NEW.KRIW.FW.W.0009.070826T1800Z-070827T0100Z/ LINCOLN AND UINTA COUNTIES / LOWER ELEVATIONS- UPPER GREEN RIVER BASIN / ROCK SPRINGS BLM- SWEETWATER COUNTY / ROCK SPRINGS BLM / FLAMING GORGE NRA- NATRONA COUNTY / CASPER BLM-JOHNSON COUNTY / CASPER BLM- UPPER WIND RIVER BASIN / WIND RIVER BASIN-SOUTH BIGHORN MOUNTAINS- GRANITE / GREEN / FERRIS / RATTLESNAKE MOUNTAINS- 244 PM MDT SAT AUG 25 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG WARNING...EFFECTIVE FROM 12 PM TO 7 PM MDT SUNDAY FOR FIRE WEATHER ZONES...277...278...279...280...281...283...285...289. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A HOT AND DRY AIRMASS WILL OCCUR OVER THESE FIRE WEATHER ZONES SUNDAY AFTERNOON. A WEST TO SOUTHWEST WIND OF 15 TO 25 MPH WITH GUSTS AROUND 30 MPH WILL DEVELOP AROUND NOON IN MOST LOCATIONS. THE WIND...COMBINED WITH RELATIVE HUMIDITY BELOW 15 PERCENT...AND CRITICAL FUELS...WILL LEAD TO RED FLAG CONDITIONS AND A DANGEROUS FIRE WEATHER SITUATION. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED DURING THE WARNED TIME. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ WYZ275-282-260445- /O.EXT.KRIW.FW.A.0004.070826T1800Z-070827T0100Z/ NORTH BIG HORN BASIN / WORLAND BLM- SOUTH BIG HORN BASIN / WORLAND BLM- 244 PM MDT SAT AUG 25 2007 ...FIRE WEATHER WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE FIRE WEATHER WATCH IS NOW IN EFFECT SUNDAY AFTERNOON FROM 12 NOON UNTIL 7 PM FOR FIRE WEATHER ZONES 275 AND 282. A SOUTH TO SOUTHWEST WIND WILL INCREASE TO 15 TO 20 MPH WITH SOME GUSTS BETWEEN 25 AND 30 MPH DURING SUNDAY AFTERNOON. THE MINIMUM RELATIVE HUMIDITY WILL DROP TO AROUND 15 PERCENT IN THE WATCH AREA. THE WINDY DRY WEATHER WILL COMBINE WITH HIGH TEMPERATURES IN THE LOW TO MID 90S AND A HAINES INDEX OF 6 TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS SUNDAY AFTERNOON. THUS A FIRE WEATHER WATCH IS IN EFFECT SUNDAY FROM 12 NOON THROUGH 7 PM SUNDAY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
4 follow-up statements
000 WWUS85 KRIW 260334 RFWRIW RED FLAG WARNING NATIONAL WEATHER SERVICE RIVERTON WY 934 PM MDT SAT AUG 25 2007 ...HOT AND DRY WINDY WEATHER IN STORE FOR MUCH OF WESTERN AND CENTRAL WYOMING SUNDAY AFTERNOON... .SOUTHWEST WINDS WILL INCREASE OUT AHEAD OF AN UPPER LEVEL DISTURBANCE ACROSS MUCH OF WESTERN AND CENTRAL WYOMING SUNDAY. THESE SOUTHWEST WINDS WILL DRAW IN AN UNSEASONABLY HOT AND DRY AIRMASS ACROSS THE AREA. THESE CONDITIONS COUPLED WITH AN UNSTABLE AIRMASS AND CRITICAL FUELS WILL MAKE FOR A DANGEROUS FIRE WEATHER SITUATION. WYZ275-282-260445- /O.CAN.KRIW.FW.A.0004.070826T1800Z-070827T0100Z/ NORTH BIG HORN BASIN / WORLAND BLM- SOUTH BIG HORN BASIN / WORLAND BLM- 934 PM MDT SAT AUG 25 2007 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELED THE FIRE WEATHER WATCH. WEATHER CONDITIONS ON SUNDAY AFTERNOON WILL BE HOT AND DRY ALONG WITH AN UNSTABLE ATMOSPHERE. HOWEVER...BY THE TIME THE WINDS INCREASE IN THE BIG HORN BASIN...THE RELATIVE HUMIDITY WILL BE INCREASING AS A WEAK COOL FRONT PUSHES SOUTH ACROSS THE AREA LATE IN THE DAY. WITH THE LACK OF SIGNIFICANT WINDS DURING THE HEAT OF THE DAY...THE FIRE WEATHER CONDITIONS WILL NOT BE CONSIDERED CRITICAL. THEREFORE THE FIRE WEATHER WATCH FOR SUNDAY AFTERNOON HAS BEEN CANCELED. $$ WYZ277>281-283-285-289-260845- /O.CON.KRIW.FW.W.0009.070826T1800Z-070827T0100Z/ LINCOLN AND UINTA COUNTIES / LOWER ELEVATIONS- UPPER GREEN RIVER BASIN / ROCK SPRINGS BLM- SWEETWATER COUNTY / ROCK SPRINGS BLM / FLAMING GORGE NRA- NATRONA COUNTY / CASPER BLM-JOHNSON COUNTY / CASPER BLM- UPPER WIND RIVER BASIN / WIND RIVER BASIN-SOUTH BIGHORN MOUNTAINS- GRANITE / GREEN / FERRIS / RATTLESNAKE MOUNTAINS- 934 PM MDT SAT AUG 25 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM MDT SUNDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM MDT SUNDAY. A HOT AND DRY AIRMASS WILL OCCUR OVER THESE FIRE WEATHER ZONES SUNDAY AFTERNOON. A WEST TO SOUTHWEST WIND OF 15 TO 25 MPH WITH GUSTS AROUND 30 MPH WILL DEVELOP AROUND NOON IN MOST LOCATIONS. THE WIND COMBINED WITH RELATIVE HUMIDITY BELOW 15 PERCENT...AN UNSTABLE ATMOSPHERE...AND CRITICAL FUELS WILL LEAD TO RED FLAG CONDITIONS AND A DANGEROUS FIRE WEATHER SITUATION. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED DURING THE WARNED TIME. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ LIPSON
000 WWUS85 KRIW 260828 RFWRIW RED FLAG WARNING NATIONAL WEATHER SERVICE RIVERTON WY 228 AM MDT SUN AUG 26 2007 ...HOT AND DRY WINDY WEATHER IN STORE FOR MUCH OF WESTERN AND CENTRAL WYOMING THIS AFTERNOON... .SOUTHWEST WINDS WILL INCREASE OUT AHEAD OF AN UPPER LEVEL DISTURBANCE ACROSS MUCH OF WESTERN AND CENTRAL WYOMING TODAY. THESE SOUTHWEST WINDS WILL DRAW IN AN UNSEASONABLY HOT AND DRY AIRMASS ACROSS THE AREA. THESE CONDITIONS COUPLED WITH AN UNSTABLE AIRMASS AND CRITICAL FUELS WILL MAKE FOR A DANGEROUS FIRE WEATHER SITUATION. WYZ277>281-283-285-289-261630- /O.CON.KRIW.FW.W.0009.070826T1800Z-070827T0100Z/ LINCOLN AND UINTA COUNTIES / LOWER ELEVATIONS- UPPER GREEN RIVER BASIN / ROCK SPRINGS BLM- SWEETWATER COUNTY / ROCK SPRINGS BLM / FLAMING GORGE NRA- NATRONA COUNTY / CASPER BLM-JOHNSON COUNTY / CASPER BLM- UPPER WIND RIVER BASIN / WIND RIVER BASIN-SOUTH BIGHORN MOUNTAINS- GRANITE / GREEN / FERRIS / RATTLESNAKE MOUNTAINS- 228 AM MDT SUN AUG 26 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING. A HOT AND DRY AIRMASS WILL OCCUR OVER THESE FIRE WEATHER ZONES THIS AFTERNOON. A WEST TO SOUTHWEST WIND OF 15 TO 25 MPH WITH GUSTS AROUND 30 MPH WILL DEVELOP AROUND NOON IN MOST LOCATIONS. THE WIND COMBINED WITH RELATIVE HUMIDITY BELOW 15 PERCENT...AN UNSTABLE ATMOSPHERE...AND CRITICAL FUELS WILL LEAD TO RED FLAG CONDITIONS AND A DANGEROUS FIRE WEATHER SITUATION. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED DURING THE WARNED TIME. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ LIPSON
000 WWUS85 KRIW 261617 RFWRIW RED FLAG WARNING NATIONAL WEATHER SERVICE RIVERTON WY 1017 AM MDT SUN AUG 26 2007 ...HOT AND DRY WINDY WEATHER IN STORE FOR MUCH OF WESTERN AND CENTRAL WYOMING THIS AFTERNOON... .SOUTHWEST WINDS WILL INCREASE OUT AHEAD OF AN UPPER LEVEL DISTURBANCE ACROSS MUCH OF WESTERN AND CENTRAL WYOMING TODAY. THESE SOUTHWEST WINDS WILL DRAW IN AN UNSEASONABLY HOT AND DRY AIRMASS ACROSS THE AREA. THESE CONDITIONS COUPLED WITH AN UNSTABLE AIRMASS AND CRITICAL FUELS WILL MAKE FOR A DANGEROUS FIRE WEATHER SITUATION. WYZ277>281-283-285-289-270100- /O.CON.KRIW.FW.W.0009.070826T1800Z-070827T0100Z/ LINCOLN AND UINTA COUNTIES / LOWER ELEVATIONS- UPPER GREEN RIVER BASIN / ROCK SPRINGS BLM- SWEETWATER COUNTY / ROCK SPRINGS BLM / FLAMING GORGE NRA- NATRONA COUNTY / CASPER BLM-JOHNSON COUNTY / CASPER BLM- UPPER WIND RIVER BASIN / WIND RIVER BASIN-SOUTH BIGHORN MOUNTAINS- GRANITE / GREEN / FERRIS / RATTLESNAKE MOUNTAINS- 1017 AM MDT SUN AUG 26 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. A HOT AND DRY AIRMASS WILL OCCUR OVER THESE FIRE WEATHER ZONES THIS AFTERNOON. A WEST TO SOUTHWEST WIND OF 15 TO 25 MPH WITH GUSTS AROUND 30 MPH WILL DEVELOP AROUND NOON IN MOST LOCATIONS. THE WIND COMBINED WITH RELATIVE HUMIDITY BELOW 15 PERCENT...AN UNSTABLE ATMOSPHERE...AND CRITICAL FUELS WILL LEAD TO RED FLAG CONDITIONS AND A DANGEROUS FIRE WEATHER SITUATION. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED DURING THE WARNED TIME. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS85 KRIW 270103 RFWRIW RED FLAG WARNING NATIONAL WEATHER SERVICE RIVERTON WY 703 PM MDT SUN AUG 26 2007 ...THE RELATIVE HUMIDITY WILL INCREASE THROUGH THIS EVENING... .WINDS WILL CONTINUE THROUGH EARLY THIS EVENING BEFORE DECREASING LATER THIS EVENING. HOWEVER THE RELATIVE HUMIDITY WILL INCREASE WHICH WILL DECREASE THE FIRE DANGER FOR THE REST OF THE EVENING. WYZ277>281-283-285-289-270215- /O.CAN.KRIW.FW.W.0009.000000T0000Z-070827T0100Z/ LINCOLN AND UINTA COUNTIES / LOWER ELEVATIONS- UPPER GREEN RIVER BASIN / ROCK SPRINGS BLM- SWEETWATER COUNTY / ROCK SPRINGS BLM / FLAMING GORGE NRA- NATRONA COUNTY / CASPER BLM-JOHNSON COUNTY / CASPER BLM- UPPER WIND RIVER BASIN / WIND RIVER BASIN-SOUTH BIGHORN MOUNTAINS- GRANITE / GREEN / FERRIS / RATTLESNAKE MOUNTAINS- 703 PM MDT SUN AUG 26 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELED THE RED FLAG WARNING. WINDS WILL CONTINUE THROUGH EARLY THIS EVENING BEFORE DECREASING LATER THIS EVENING. HOWEVER THE RELATIVE HUMIDITY WILL INCREASE WHICH WILL DECREASE THE FIRE DANGER FOR THE REST OF THE EVENING. $$ LIPSON
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this red flag warning went out at Aug 25, 3:36 AM MDT, 11 hours 8 minutes earlier.
Area forecast discussion, Aug 25, 3:36 AM MDT, 11 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 336 AM MDT SAT AUG 25 2007 .SHORT TERM...TODAY THROUGH MONDAY NIGHT A WARMING TREND WILL ENSUE TODAY AND CONTINUE THROUGH SUNDAY. A FLAT RIDGE AXIS WILL TRACK EAST ACROSS THE AREA TODAY WITH INCREASING WEST WINDS AS A LEE SIDE TROUGH BEGINS TO DEVELOP. WHEN THE RIDGE AXIS MOVES EAST OF THE AREA SUNDAY THE FLOW WILL TURN MORE SOUTHWESTERLY AND WILL CONTINUE TO INCREASE COINCIDENT WITH THE STRENGTHENING LEE SIDE TROUGH. THESE WINDS WILL BE USHERING IN HOTTER AND DRIER AIR FROM THE SOUTHWEST. WE WILL SEE WIDESPREAD HIGH TEMPERATURES IN THE LOW TO MID 90S AT THE LOWER ELEVATIONS EAST OF THE DIVIDE SUNDAY. A WEAK UPPER LEVEL DISTURBANCE WILL TRACK EAST ACROSS THE NORTHERN PORTION OF THE CWA LATE SUNDAY WITH MOST OF THE LIFT FROM THIS SYSTEM REMAINING TO THE NORTH IN MONTANA. THERE WILL BE JUST ENOUGH DYNAMICS FOR ISOLD THUNDER IN OUR NW MTNS. ALSO SOME LIMITED MID LEVEL MOISTURE AND WEAK INSTABILITY MAY PRODUCE SOME ISOLATED ACTIVITY IN SWEETWATER COUNTY LATE SUNDAY. A SURFACE LOW WILL FORM IN NE WY SUNDAY AFTERNOON AND BECOME MORE WELL DEFINED AS IT TRACKS EAST TO THE NORTHERN PLAINS SUNDAY NIGHT. THE NAM HAS THIS FEATURE MORE WELL DEFINED THAN THE GFS. WILL SIDE WITH THE LESS EXAGGERATED VERSION OF THE GFS. THIS LOW WILL SWING A WEAK COOL FRONT SOUTH ACROSS THE NORTHERN HALF OF WYOMING SUNDAY NIGHT AND MONDAY MORNING. THIS FRONT WILL ACT AS A FOCUS FOR SLIGHTLY MORE WIDESPREAD POPS ON MONDAY OVER THE CENTRAL AND NORTH. SLIGHTLY BETTER INSTABILITY OVER THE SOUTH WITH LIMITED MID LEVEL MOISTURE WILL ACCOUNT FOR ISOLD TO WIDELY SCATTERED POPS THERE MONDAY. TEMPS WILL BE SLIGHTLY COOLER MONDAY BEHIND THE FRONT. ANOTHER WEAK SHORTWAVE IN THE WESTERLY FLOW WILL PRODUCE SOME ISOLATED ACTIVITY IN FAR NORTHERN WY MONDAY NIGHT BUT LIKE THE DISTURBANCE ON SUNDAY NIGHT...MOST OF THE LIFT WILL REMAIN TO THE NORTH IN MONTANA. .LONG TERM...TUESDAY THROUGH SATURDAY THE ZONAL FLOW ON TUESDAY ACROSS THE REGION...WILL QUICKLY TRANSITION INTO AN UPPER RIDGE ACROSS THE WEST BY WEDNESDAY. THIS RIDGE IS EXPECTED TO REMAIN IN PLACE THROUGH SATURDAY. DISTURBANCES ROTATING THROUGH THE RIDGE...AND A SLIGHTLY UNSTABLE ATMOSPHERE...WILL RESULT IN MAINLY AFTERNOON AND EVENING ISOLATED TO LOCALLY SCATTERED CONVECTION. THE MONSOONAL MOISTURE SHOULD BE SUPPRESSED SOUTH OF THE AREA...WITH THE RIDGE CENTERED MAINLY FROM THE FOUR CORNERS TO THE DESERT SOUTHWEST. ECMWF AND GFS SHOW 1025 MB SURFACE HIGH SLIDING EAST OF THE ROCKIES...WEDNESDAY AND THURSDAY. THIS COULD SET UP THE STAGE FOR SOME POST FRONTAL EASTERLY UPSLOPE FLOW. THIS WOULD INCREASE THE COVERAGE OF THE CONVECTION AND WOULD ALLOW FOR SOME NOCTURNAL ACTIVITY...ESPECIALLY WEDNESDAY AND THURSDAY. HOWEVER...WILL CONTINUE TO HOLD OFF ON HIGHER POPS FOR NOW...BUT POPS WILL PROBABLY NEED TO BE INCREASED...AND ADDING SOME POPS TO THE OVERNIGHT PERIODS. TEMPERATURES ARE EXPECTED TO BE 5 TO 10 DEGREE ABOVE AVERAGE DURING THE LONG TERM. && .AVIATION... SCT-BKN LOW CLOUDS BETWEEN 020-040 FT AGL COULD OCCUR ACROSS NATRONA COUNTY AFFECTING KCPR TAF SITE THROUGH AROUND 15Z. OTHERWISE...THE REST OF THE AREA WILL BE DRY WITH VFR CONDITIONS. && .FIRE WEATHER... TEMPERATURES WILL WARM THROUGH SUNDAY...RELATIVE HUMIDITY WILL DROP THROUGH SUNDAY AND SOUTHWEST WINDS WILL INCREASE DURING THIS TIME FRAME AS WELL. IN ADDITION THE HAINES INDEX IS EXPECTED TO INCREASE TO 6 BY SUNDAY MAKING FOR A SOLID RED FLAG DAY IF THESE WEATHER ELEMENTS COME TO FRUITION. THEREFORE A FIRE WEATHER WATCH IS IN EFFECT FOR MUCH OF CENTRAL AND WESTERN WYOMING FROM 12 NOON THROUGH 6 PM SUNDAY. THESE WINDS WILL BE COINCIDENT WITH A STRENGTHENING LEE SIDE DEVELOPING OVER THE AREA. THE INCREASING SOUTHWEST WINDS WILL BE EFFECTIVE IN LOWERING THE RELATIVE HUMIDITY TO NEAR 10 PERCENT IN SOME AREAS WITH HIGH TEMPERATURES SOARING INTO THE LOW TO MID 90S SUNDAY. TEMPERATURES WILL COOL AND THE RELATIVE HUMIDITY WILL INCREASE AFTER A WEAK COOL FRONT PUSHES SOUTH ACROSS THE AREA SUNDAY NIGHT AND MONDAY MORNING. && .RIW WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH SUNDAY AFTERNOON FOR WYZ275-277>283-285-289. && SHORT TERM...LIPSON LONG TERM...WM AVIATION...WM FIRE WEATHER...LIPSON
Hazardous weather outlook, Aug 25, 5:00 AM MDT, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 500 AM MDT SAT AUG 25 2007 WYZ001>020-022>030-261100- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 500 AM MDT SAT AUG 25 2007 ...FIRE WEATHER WATCH FOR MUCH OF WESTERN AND CENTRAL WYOMING FOR SUNDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY BREEZY...WARMER...DRIER AND UNSTABLE ATMOSPHERIC CONDITIONS ON SUNDAY WILL LIKELY BRING A RETURN TO CRITICAL FIRE WEATHER CONDITIONS ACROSS MUCH OF WEST AND CENTRAL WYOMING. THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED FOR MUCH OF WESTERN AND CENTRAL WYOMING FOR SUNDAY FROM NOON UNTIL 6 PM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. TEAM RIVERTON
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 2:57 AM MDT | Fire Weather Watch | RIW | Big Horn, Fremont, Hot Springs, Johnson, Lincoln, Natrona and 5 more | 19 hr |
Nearby
Red Flag Warnings in Wyoming, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.